# SDR IPXA2023112726322

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 21,279 hours, 3,157 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND FOUND R WING INBD AILERON INBD UPPER BULB SEAL DAMAGED. INSTALLED NEW SEAL ASSY IAW AMM 27-11-01, GAP VERIFIED. NO FURTHER DEFECTS NOTED.
